How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Abid Your Own Question
Dr. Abid
Dr. Abid, Doctor
Category: Medical
Satisfied Customers: 5847
Experience:  MBBS, FCPS(R)
Type Your Medical Question Here...
Dr. Abid is online now
A new question is answered every 9 seconds

The myokymia is getting worse. Not only is it in my hands

This answer was rated:

The myokymia is getting worse. Not only is it in my hands and arms, it is now causing jerking motions in my stomach. What can I do to stop this? Thank you for your help!
Hi there.
Welcome to Just Answer and thank you for the question.
I am Dr.Abid a Medical Internist and will help you out.
Regarding your concern I want to share with you that a warm compress applied to the eyes will help you out,a small dosage of antihistamine like Benadryl wull help you out,increase bed rest,decrease exposure to computer screens, televisions, or harsh lighting (to allow muscles to rest),and limit caffeine intake (too much caffeine can cause an adverse reaction such as eye twitching, but a controlled dose can serve as an effective treatment by increasing blood flow).
So please follow the instructions as I mentioned.
Good luck.
Please leave positive feedback for me.
Dr. Abid and 4 other Medical Specialists are ready to help you